# SDR SWAA2021031154118

- Difficulty date: March 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 62,577 hours, 36,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT SIDEWALL LIGHT INOP. / REMOVED AND REPLACED LEFT EMER EXIT SIDEWALL LIGHT ASSY. PER AMM 33-21-00
